# SDR C2XA03BT086

- Difficulty date: August 30, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 4,884 hours, 3,781 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 8166243
- Part serial: 9906041
- Condition: Faulty
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

EWR---CO2452, CREW REPORTED, WHEN ENTERING ICING CONDITIONS NR 1 BLEED TEMPERATURE INDICATOR TRAVELS FROM BOTTOM OF WHITE TO TOP OF THE RED ARC FOLLOWED BY BURNING SMELL IN COCKPIT.  REMOVED AND REPLACED NR 1 FAN AIR PRECOOLER SENSOR. OPS CHECKED GOOD IAW EMB145 AMM 36-11-06.
